# SDR REXA2015122901247

- Difficulty date: December 29, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 24,486 hours, 21,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD FUSELAGE ACFT POWER RECP STRUCTURE CRACKED.  CONTINUATION CARD 8791311 OP 113.  REPAIRED FWD FUSELAGE ACFT POWER RECP STRUCTURE.  REF STEPS 1 - 5 FOR WORK PERFORMED JOB 8791311 OP 6.
